ROMEO, GIULIANO

ROMEO, GIULIANO  

Dipartimento di Scienze Matematiche  

091542  

Mostra records
Risultati 1 - 3 di 3 (tempo di esecuzione: 0.007 secondi).
Citazione Data di pubblicazione Autori File
Convergence conditions for p-adic continued fractions / Murru, N; Romeo, G; Santilli, G. - In: RESEARCH IN NUMBER THEORY. - ISSN 2363-9555. - 9:3(2023), pp. 1-17. [10.1007/s40993-023-00470-w] 1-gen-2023 Murru, NRomeo, G + Convergence conditions for p-adic continued fractions.pdf
On the periodicity of an algorithm for p-adic continued fractions / Murru, N; Romeo, G; Santilli, G. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 202:6(2023), pp. 2971-2984. [10.1007/s10231-023-01347-6] 1-gen-2023 Murru, NRomeo, G + On the periodicity of an algorithm for p-adic continued fractions.pdf
Special Subsets of Addresses for Blockchains Using the secp256k1 Curve / Gangemi, Andrea; Di Scala, Antonio J; Romeo, Giuliano; Vernetti, Gabriele. - In: MATHEMATICS. - ISSN 2227-7390. - 10:15(2022). [10.3390/math10152746] 1-gen-2022 Gangemi, AndreaDi Scala, Antonio JRomeo, GiulianoVernetti, Gabriele Special Subsets of Addresses for Blockchains Using the secp256k1 curve.pdf